# SDR VNAA202203081112

- Difficulty date: March 3, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N563NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15350
- Aircraft time: 16,287 hours, 14,645 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Sensor
- Part number: GG43620153
- Part serial: 15917
- Condition: Fault Message
- Location: 100
- Part time: 14,682 hours, 13,153 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PILOTS NOTED SMOKE COMING FROM AIR VENT WHEN ENGAGING L PACK. ATTEMPTED TO RECREATE THE EVENT AND NOTED SMOKE STILL COMING FROM THE AIR VENT HOWEVER THERE WAS STILL NO ACTIVE FAULTS ON THE EICAS OR IN THE MDC. INTERROGATED MDC AND FOUND RECURRING FAULT ACSC 1/INTERNAL FAULT-B1 CODE: 211941. TROUBLESHOT ACCORDING TO CRJ900 FIM 21-61-04-810-816-A01. REMOVED AND REPLACED LH PACK DISCHARGE TEMP. SENSOR IAW CRJ900 AMM21-51-22-000/400-801-A01. LH PACK DISCHARGE TEMP SENOR OPS CHECK GOOD. LH PACK FAULTED AND OBSERVED SMOKE PRESENT IN THE COCKPIT. NEW B1 CODE - 211941, L PACK DISCH. OVERTEMP. PACK STILL ON MEL.
